# SDR 96UAL900534

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329C
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

THE NUMBER 2 INTEGRATED DRIVE GENERATOR FAILED.  AIRCRAFT DIVERTED TO JFK.  *S/D*  A HYDRAULIC LOG FAILURE OCCURRED IN THE IDG.  HEAVY CYLINDER BLOCK WEAR ALSO CONTRIBUTED TO A LOSS OF OIL CHARGE PRESSURE AND AN INABILITY TO MAINTAIN FREQUENCY.  THE IDG WAS REPLACED.
